# SDR ASAA0540209

- Difficulty date: April 7, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 25,102 hours, 13,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486123
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB MID FLAP WEDGE IS DENTED.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM.  (K)
